After 2 Intratympanic Ear Injections Ears Keep Popping — GP Said Cloudy Eardrum?

Discussion in 'Support' started by Mark Foster, Jul 9, 2019.

    1. Mark Foster

      Mark Foster Member

      Tinnitus Since:
      Feb 2019
      Cause of Tinnitus:
      Noise exposure (a loud concert)
      Hello.

      A bit more than a month ago I had 2 intratympanic injections of corticosteroids to hopefully improve my noise induced tinnitus, that started 3 months before that.

      Since the first injection, my ears have been popping when I swallow (I would describe it more like touching a plastic bag than popping). I didn't worry about it at first and I thought it was the hole in my ear causing it, and gradually became quieter, but after 1+ month it is still there, so I decided to go to a GP, as that's the only thing I can do without having to wait for days. The GP said my tympanic membrane is cloudy and I have a mucous buildup inside my ear, and gave me some decongestants and oils to breath with warm vapor.

      I do not trust GPs as from the multiple visits I had, they always got something wrong about my ears.
      I asked her if I might have an infection and she was very sure that I didn't.

      Has anyone been in the same situation? I'm worried it's something more serious, but i have no way of verifying.
       
    2. AUTHOR
      AUTHOR
      Mark Foster

      Mark Foster Member

      Tinnitus Since:
      Feb 2019
      Cause of Tinnitus:
      Noise exposure (a loud concert)
      Update: after breathing warm vapours with some decongestant oil in it, my hearing and tinnitus both hugely improved. The ear crackling has also improved, but not as much. I don't think I can do much more, hopefully it will resolve with time.
       
      • Like Like x 1

Share This Page

Loading...